# SDR DHL200072406C

- Difficulty date: March 7, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Punctured
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND VERTICAL FIN TAIL CONE ASSY PUNCTURED IN SEVERAL PLACES ON LOWER HALF.  REMOVED TAIL CONE IAW B72755-30-41.  INSTALLED FIBERGLASS OVERLAY REPAIR AS PER BOEING M/M 51-40-8 FIG 1.  USED FIBERGLASS CLOTH STYLE 7781 P/O 931150556  EPOCAST RESIN 50-A AND HARDNER 946.  P/O 8315299.  BATCH AK9CP8011K.  EPIBOND 1526 A/B P/O 8317698.  BATCH AK9JP2415K.  SIZE 20 X 20 INCH.
